# SDR P5CA9701832

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND HOLE IN NR 5 FLAP.  REPAIRED PER MA5750-08:01 AND SRM 51-40-09.
